i have very hard patches on my palms which crack all the time.have tried all sorts of creams had a patch test which was negative. the skin looks thick yellowydry and cracked. steriod cream hasn t worked very well . any idea s what this could be.
This s a case of xerosis or dried skin. In your case, this appears to be in its sever form. There is such a case as xerotic dermatitis. This form of dermatitis may lead to itchiness and thinning of the skin. A rash may or may not be present. Refrain from prolonged exposure to water. Avoid using soaps and lotions .Just use a mild cleanser such as Cetaphil when washing the hands. Also, use moisturizing cream to keep the hands from drying. Apply Vitamin E cream three times a day to keep the hands moisturized. Refrain from applying steroids at the moment as the skin condition does not seem to respond to this.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.